# SDR CALA2022053001374

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: D53111077202
- Condition: Cracked
- Location: Windshield Frme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD FRAME LH CONTINUITY FITTING FOUND CRACKED WINDSHIELD FRAME LH CONTINUITY FITTING REPAIRED PER ECRA 5311- 02813 CAT "A" PERMENENT REPAIR RII REQ CW U 247351
